# SDR 0601136716

- Difficulty date: May 29, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 101,648 hours, 24,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FRAME CUTOUT AT BS 880 S9R.  REPAIRED PER EA 67-206264.
